Change search
ReferencesLink to record
Permanent link

Direct link
Lions-Peetre reiteration formulas for triples and their applications
Show others and affiliations
2001 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 145, no 3, 219-254 p.Article in journal (Refereed) Published
Abstract [en]

Two reiteration theorems for triples of quasi-Banach function lattices are given. As a by-product of these, some interpolation results are obtained for block-Lorentz spaces and triples of weighted $L_p$-spaces.

Place, publisher, year, edition, pages
2001. Vol. 145, no 3, 219-254 p.
Research subject
URN: urn:nbn:se:ltu:diva-5570Local ID: 3b2eef90-a575-11db-9811-000ea68e967bOAI: diva2:978444
Validerad; 2001; 20070112 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(366 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 366 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Kruglyak, NatanMaligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link